MAUDE Adverse Event Report: STRYKER GMBH CANNULATED TAP ASNIS III Ø6.5MM FOR SCREWS Ø6.5MM LARGE AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH CANNULATED TAP ASNIS III Ø6.5MM FOR SCREWS Ø6.5MM LARGE AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702602
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that "during an operation for a fracture of the neck of the right femur, the surgeon did not feel the tap break during his operation.He noticed it during the scan.As an immediate solution, he tried to remove it, without success.He therefore left it in place and changed his aim to place two other neck screws.The fragment of the tap that remained in place can be seen on the radiograph." the procedure was delayed by 60 min.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction - please refer to d4 lot number and d9/h3-the product was not returned.The received x-ray was reviewed and the reported event could be confirmed as there are on the x-ray two fragments of the broken cannulated tap visible.A device inspection was not possible since the affected device was not returned, therefore no further evaluation is possible.A review of the device history was not possible because the provided lot number was invalid.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
CANNULATED TAP ASNIS III Ø6.5MM FOR SCREWS Ø6.5MM LARGE AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15223429
Report Number0008031020-2022-00391
Device Sequence Number17718320
Product Code LXH
UDI-Device Identifier04546540112774
UDI-Public04546540112774
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702602
Device Catalogue Number702602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown